# SDR IPXA10561093

- Difficulty date: July 3, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Part number: 148N31401
- Condition: Chafed
- Location: Bs 1812 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE EXTERIOR - LT BS 1812, STR 3L SKATE ANGLE CHAFED ON AFT END BY PANEL SUPPORT STRUCTURE.  REPLACED IAW SRM 51-40-02, 51-40-05, 51-40-08.
